# SDR SWAA2016012748433

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,688 hours, 51,558 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 382223
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKED ON TOP OF LT WING.  R & R LT CAP IAW MM.
